Uniqueness of the Embedding Continuous Convolution Semigroup of a Gaussian Probability Measure on the Affine Group and an Application in Mathematical Finance

Neuenschwander, Daniel (2013). Uniqueness of the Embedding Continuous Convolution Semigroup of a Gaussian Probability Measure on the Affine Group and an Application in Mathematical Finance. Monatshefte für Mathematik, 171(1), pp. 91-101. Springer Vienna 10.1007/s00605-013-0490-5

[img] Text
art%3A10.1007%2Fs00605-013-0490-5.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (163kB) | Request a copy
[img]
Preview
Text
605_2013_Article_490.pdf - Other
Available under License Publisher holds Copyright.

Download (163kB) | Preview

Let {μ(i)t}t≥0 ( i=1,2 ) be continuous convolution semigroups (c.c.s.) of probability measures on Aff(1) (the affine group on the real line). Suppose that μ(1)1=μ(2)1 . Assume furthermore that {μ(1)t}t≥0 is a Gaussian c.c.s. (in the sense that its generating distribution is a sum of a primitive distribution and a second-order differential operator). Then μ(1)t=μ(2)t for all t≥0 . We end up with a possible application in mathematical finance.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Neuenschwander, Daniel

Subjects:

500 Science > 510 Mathematics

ISSN:

0026-9255

Publisher:

Springer Vienna

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

03 Oct 2014 17:06

Last Modified:

27 Oct 2019 16:22

Publisher DOI:

10.1007/s00605-013-0490-5

Web of Science ID:

000321872700005

BORIS DOI:

10.7892/boris.58672

URI:

https://boris.unibe.ch/id/eprint/58672

Actions (login required)

Edit item Edit item
Provide Feedback